Doctor insights on:
Diarrhea Stomach Cramp
Could this be a thyroid condition? (i am an emt)
very cold or hot
constipation and diarrhea
Loose stools is a symptom in which a person's stool (poop) does not hold its shape after it goes into the toilet. Instead of remaining a shaped piece of poop, the poop spreads out in the toilet bowl water. Very loose stool is called diarrhea. Loose stool can be caused by infections, certain foods or drinks, ...Read more
I usually eat healthy. But once a week i allow myself one "cheat meal." but lately after i eat them, i get sick. Diarrhea, stomach cramping, n/v.
My husband has had sever diarrhea, stomach cramping, back pain, and anal fissures for years, told it's not crohn's, what is it?
Can be several thing: Has he consulted with a gastroenterologist? If you are considering somebody in the area, i'm happy to give you some recommendations. Everything you are describing can be secondary to the severe diarrhea. There are several things that can lead to this. He should be seen by a good GI doc for full eval and treatment. ...Read more
What is the best over the counter medication for diarrhea and stomach cramping? The cramping is very painful and the diarrhea is very persistent.. Like every 3 minutes.
I have occasional diarrhea/severe stomach cramping usually a few times a month and always after eating beef, could this be a sign of ibs?
Food allergy?: Ibs is a garbage can term docs use when they have no idea what's going on. Most commonly the symptoms of ibs are due to food allergies yet undiagnosed as well as abnormal gut bacteria overgrowth from use of antibiotics and often colonization with candida. To find help go to www.A4m.Com and use doc locator to find a functional medicine doctor near you to evaluate this and help you treat this. ...Read more
I'm not lactose intolerance, fine with milk n cheese etc. but I get severe diarrhea and stomach cramp 1-2 hrs after eating Greek yogurt. Why is that?
Greek yougurt: and GI symptoms. There must be something in the yogurt that you are sensitive to. Please read the label and see what's in it as a flavoring, coloring, preservative, etc. Consider eating a different brand or non-Greek yogurt. Peace and good health. ...Read more
I drank some lactose free milk that was expired by 3 weeks, now I am burping rotting egg smell, and foul smelling gas with diarrhea and stomach cramp.
Gastritis: This should resolve itself fairly quickly. If it persists go and see a doctor. And yes, it is quite possible that you are reacting to spoilage in the milk, but not having it to test make this speculative. ...Read more
For the past two weeks I have had diarrhea, stomach pain, cramping around to back, excessive gas, nausea, fullness after eating very little, bloating?
I have head ache in frontal lobe, tired, fever, diarrhea and stomach cramping yesterday (eating brat diet) - is this the flu, even with a flu shot?
From a 2 months lots of gas smells awful diarrhea stomach or colon cramp my abdomen becom fatty i was 74 now am 80 in 2 month is it colon cancer
I am experiencing breast tenderness to touch, missed or late menstrual period, pelvic pain, diarrhea, stomach cramps (quality: cramping in lower abdomen) , sleepiness and back pain (side: lower) .
Been having diarrhea with cramping, stomach is hurting, low back pain, I'm 32 weeks and the baby has been turned since 28 weeks and he has already dropped. Could the diarrhea mean I'll be going into labor soon?
My GYN prescribed me Misoprostol for an IUD insertion tomorrow, she prescribed me 200 mcg every 6 hours for 4 doses. Is diarrhea & cramping/stomach upset normal? Will I bleed if I continue with the other 3 doses? Do I really need to take this before?
Give your doc a call: Misoprostol does make it a little easier to insert an IUD but diarrhea and cramping are possible side effects. I've inserted many IUDs without prepping with Misoprostol and the difference between those that take it and those who don't is small. I don't know your specific case. Your doc deserves a call if you are considering going against his/her advice. Best wishes! ...Read more
I am experiencing diarrhea, stomach cramps (quality: cramping in lower abdomen) and passing gas. The following also describe me: Excessive Flatulence, Abdominal discomfort, and Frequent stools. What should I do?
Doctor can evaluate: Stomach aches plus diarrhea can be from variety of causes. People usually see their doctors if symptoms are bad or if they last more than 1-2 days. When diarrhea first starts happening, a person can benefit by stopping eating and start just drinking small amounts (2-3 ounces) of something like Pedialyte or half-strength Gatorade, hourly for a day. If diarrhea doesn't slow down, a doctor can help. ...Read more
Bloody diarrhea w/ mucus, stomach cramping, lower back pain, swollen lymph nodes, throat sore, low grade fever, norm. white blood cell, not bacterial?
Any travel?: Bloody diarrhea is ALWAYS concern and you shod be seen by MD for stool study to roole out variety of infction as parasites and blood test. In young person it alwas raises question of IBD ( as Crohn's disease or Ulcerative colitis).If all other causes as infection are rolled out than Colonsocopy is best method to determine diagnosis. See your MD and possibly get referrral to gastro enterologist . ...Read more
For the last couple weeks I've been having every morning diarrhea with pretty intense stomach cramping ... It seems to subside on some days ?
See answer: Diarrhea with crampy abdominal pain is most often due to a viral gastroenteritis. There are also other infectious agents that can cause diarrhea. Two weeks is a bit on the long side to be having symptoms from viral gastroenteritis, so if the symptoms are not improving see your physician. See>> http://bit.ly/1vxEW0V ...Read more
A month after gallbladder taken out, I'm still very nauseated. Im taking up to 8mg Zofran (ondansetron) everyday. Stomach cramp, diarrhea. Lot fat diet. Normal?
Can marvelon 28 day cause bad stomach cramping, diarrhea and severe gas? Just started my first pack 4 days ago...
Marvelon: Agree w dr. Raff. Marvelon (desogestrel & ethinylestradiol) can sometimes cause nausea & vomiting or liver problems, however i did not note severe gas or diarrhea listed as side effects. If this problem does not resolve soon, please notify your physician. Are you in the uk? This site gives pretty comprehensive info about marvelon 28. http://www.drugs.com/uk/pdf/leaflet/150590.pdf. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Stomach cramping no diarrhea
- Stomach cramping diarrhea nausea
- Stomach cramping and diarrhea during pregnancy
- Ask a doctor a question free online
- My stomach is cramping and i have diarrhea
- Stomach cramping
- Cramping and diarrhea after lithotripsy
- Sudden cramping and diarrhea
- Talk to a gastroenterologist online